# SDR 2007UALA03371

- Difficulty date: August 24, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26877
- Aircraft time: 59,386 hours, 7,115 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY EXIT CEILING LIGHT INOP AT ROWS 12 & 17 & BETWEEN ROWS 15 & 16.  RELAMPED EEL IN ALL THREE POSITIONS. ALL OP CHECKS NORMALLY.
